# SDR UALA2008122406983

- Difficulty date: December 22, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Barrel
- Part number: 31104200
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101651303
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEAKING ASPIRATOR BARREL NOT SEALING.  REPLACED BARREL.
